A 63-year-old male asked:
Disclaimer

hello dr i am currently on lisinopril, vitorin, baby aspirin, metroproloi, metformin, gly-buride & warfarin. i am now sob. is this a side effect?

1 doctor answer
Dr. Michael Dugan
Specializes in Hematology
The metoprolol: Can be associated with sob, especially if you have asthma or chronic lung disease. Why are you on Coumadin (warfarin) ? A pulmonary embolus could also cause shortness of breath.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 70-year-old male asked:
Dr. Michael Michaels
52 years experience Urology
Atenelol: Your nausea could be from the atenelol. Talk to your foctor.
A 27-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Fast: Why the fast? Have this discussion with your doc, it may be a bad idea to stop your meds.
A 36-year-old female asked:
Dr. Jay Park
Dr. Jay Park answered
49 years experience Pediatrics
Minor discomforts: Fever and local pain over the injection site are the common side effects. Since your infant is on chronic Aspirin therapy, annual influenza vaccinat ... Read More
2
2 thanks
A 38-year-old female asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
Start right away: Start right away. Hopefully this will be effective treatment to prevent recurrence for you. Recurrence is most frequent in the first three weeks after ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month